Necessary and Sufficient Optimality Conditions for Fractional Interval-Valued Variational Problems

  • Vivekananda Rayanki Department of Mathematics, School of Science, GITAM-Hyderabad Campus, Hyderabad-502329, India; Department of Mathematics, ACE Engineering College, Hyderabad-500028, India
  • Krishna Kummari Department of Mathematics, School of Science, GITAM-Hyderabad Campus, Hyderabad-502329, India

Abstract

In this paper a special kind of variational programming problem involving fractional interval-valued objective function is considered. For such type of problem, insights into LU optimal solutions have been discussed. Using the LU optimal concept, we established optimality conditions for the considered problem. Further, We formulated a Mond-Weir dual problem and discussed appropriate duality theorems for the relationship
between dual and primal problems.

Published
Nov 22, 2022
How to Cite
RAYANKI, Vivekananda; KUMMARI, Krishna. Necessary and Sufficient Optimality Conditions for Fractional Interval-Valued Variational Problems. Yugoslav Journal of Operations Research, [S.l.], nov. 2022. ISSN 2334-6043. Available at: <https://yujor.fon.bg.ac.rs/index.php/yujor/article/view/1027>. Date accessed: 05 dec. 2022. doi: http://dx.doi.org/10.2298/YJOR210815028R.
Section
Research Articles